Please use this identifier to cite or link to this item:
Title: Balancedness and correlation immunity of symmetric boolean functions
Authors: Sarkar, Palash
Maitra, Subhamoy
Keywords: Symmetric boolean function
Correlation immunity
Issue Date: 2007
Citation: Discrete Mathematics, v.307, no.19-20, p.176-181
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
balancedness and correlation.pdf408.92 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.